Publication
Title
Rational solitary-wave solutions of the generalised Burgers-Huxley equation
Author
Abstract
Language
English
Source (journal)
Il nuovo cimento : B / Società italiana di fisica. - Bologna, 1965 - 1971
Publication
Bologna : 1998
ISSN
0369-3554
Volume/pages
113:4(1998), p. 523-527
ISI
000073528600011
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 03.01.2013
Last edited 29.09.2018
To cite this reference